# SDR CALA9700292

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571PE
- Make and model: Boeing 727243
- Aircraft serial: 21264
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 783.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN RIGHT FRAME INBOARD FLANGE AT FIRST FASTENER HOLE BELOW FLOORBOARD ATTACH ANGLE AT BS 783.95.  THE CRACK LENGTH WAS NOT IDENTIFIED, A REPAIR KIT WAS INSTALLED IAW BOEING DRAWING 65C36280-2.
